Aceflip Cold Tablet

Aceflip Cold Tablet

Welcome to the information page for Aceflip Cold Tablet, brought to you by Fibovil Pharmaceuticals Pvt Ltd. This product contains the active ingredient Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg) and is indicated for Treatment of Common cold. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Aceflip Cold Tablet (Brand: Fibovil Pharmaceuticals Pvt Ltd) - Uses: Treatment of Common cold

Wishlist Add to cart

  • MRP: ₹ 79
  • Packing: 10.0 tablets in 1 strip
  • Salt Combination: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)
  • Brand: Fibovil Pharmaceuticals Pvt Ltd
  • Uses: Treatment of Common cold

Description

  • Aceflip Cold Tablet is a medication that helps alleviate the common cold symptoms
  • It relieves a runny nose, watery eyes, sneezing, and nasal congestion or stuffiness
  • Furthermore, it inhibits the release of certain chemicals that cause inflammation, pain, and fever associated with colds
  • Take Aceflip Cold Tablet in the dose and duration as prescribed by the doctor
  • It may be taken with or without food
  • Take it regularly as long as it is required to get maximum benefits
  • Keep taking the medicine even if your symptoms disappear until you complete the dose
  • Do not stop taking the medicine suddenly unless the doctor tells you it is alright to stop.
  • Use of this medicine may cause nausea, vomiting, stomach pain, heartburn, and restlessness in some people
  • Let your doctor know if any of these side effects bother you
  • Before you take this medicine, let your doctor know about any other medicines you take
  • You should also tell your doctor if you have any problems with your heart, liver, or kidneys
  • Pregnant and breastfeeding women should consult their doctors first before taking this medicine.

Cautions

Liver: CONSULT YOUR DOCTOR: There is limited information available on the use of Aceflip Cold Tablet in patients with liver disease. Please consult your doctor.
Kidney: CONSULT YOUR DOCTOR: There is limited information available on the use of Aceflip Cold Tablet in patients with kidney disease. Please consult your doctor.
Driving: CONSULT YOUR DOCTOR: It is not known whether Aceflip Cold Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Breast feeding: CONSULT YOUR DOCTOR: Information regarding the use of Aceflip Cold Tablet during breastfeeding is not available. Please consult your doctor.
Pregnency: CONSULT YOUR DOCTOR: Information regarding the use of Aceflip Cold Tablet during pregnancy is not available. Please consult your doctor.
Alcohol: CONSULT YOUR DOCTOR: It is not known whether it is safe to consume alcohol with Aceflip Cold Tablet. Please consult your doctor.
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Aceflip Cold Tablet

  • In Treatment of Common cold Aceflip Cold Tablet is a combination medicine that effectively relieves common cold symptoms, such as a blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness
  • It helps loosen thick mucus, making it easier to cough out
  • It also shrinks the blood vessels and provides rapid relief that lasts for several hours, making breathing easier
  • Aceflip Cold Tablet is safe and effective
  • It usually starts working within a few minutes, and its effects can last several hours
  • Take it as your doctor prescribes, and do not stop using it unless you are advised otherwise.
Missed Doses
N/A

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Aceflip Cold Tablet
  • Nausea
  • Vomiting
  • Stomach pain
  • Restlessness
  • Heartburn

Reviews

Add your review




Alternate Medicines


Coldvix AP Tablet

MRP: ₹ 38

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Feravix Lifesciences

Zeocold Plus Tablet

MRP: ₹ 75

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Sigma Softgel Formulation

Lexicold Plus Tablet

MRP: ₹ 140

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Medlex Biotechnics Private Limited

Dolycold Plus Tablet

MRP: ₹ 135

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Norvick Lifesciences

Ame-Cold Tablet

MRP: ₹ 55

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Amerigen Lifesciences LLP

Bionyle-Plus Tablet

MRP: ₹ 74

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Biocruz Pharmaceuticals Pvt Ltd

Nt Frost P+ Tablet

MRP: ₹ 75

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Chemross Lifesciences

Rhinowell Advance Tablet

MRP: ₹ 54

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Ridhima Biocare

Freezycure-Plus Tablet

MRP: ₹ 60

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Curefuture Healthcare Pvt. Ltd

Diecold Plus Tablet

MRP: ₹ 65

Packing: 10.0 tablets in 1 strip

Salts: Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Brand: Leeford Healthcare Ltd